MathSciNet Relay Station
MathSciNet bibliographic data
MR1371925 (97b:35114) 35K65 (35K55 76D08)
Bertozzi, A. L.; Pugh, M. The lubrication approximation for thin viscous films: regularity and long-time behavior of weak solutions. Comm. Pure Appl. Math. 49 (1996), no. 2, 85–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement